MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROFAX; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION NEUROFAX; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1260A
Medical Device Problem Codes Unintended Collision (1429); Structural Problem (2506); Device Tipped Over (2589); Unintended Movement (3026)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that their staff bumped into the eeg card, causing the camera to fall of the pole onto their radiology staff ankle.The camera still works as intended.There was no patient involvement at the time when this occurred.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Attempt # 1: on 01/28/2022 emailed the customer via (b)(6) for patient information: an "unknown" answer was received.
 
Event or Problem Description
The customer reported that their staff bumped into the eeg card, causing the camera to fall of the pole onto their radiology staff ankle.The camera still works as intended.There was no patient involvement at the time when this occurred.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that a staff member bumped into the eeg cart, causing the camera to fall from the pole onto their radiologist's ankle.The camera still worked as intended.There was no patient involvement at the time.Investigation summary: the customer reported that the system was checked and there were no loose components.They were not able to recreate how the event occurred.It was reported that a staff member bumped into the eeg cart with radiology equipment and the camera impacted another staff member.As such, the root cause is likely related to use error and mishandling.This event is likely an isolated incident.The eeg cart likely moved or tipped over as a result of being bumped.There is no evidence of an nk device malfunction that may have contributed to the reported issue.The following field contains no information (ni), as an attempt to obtain the information was made, but not provided: a-4 attempt # 1: 01/28/2022 emailed the customer via microsoft outlook for patient information: the customer replied that the information was unknown.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H10 additional manufacturer narrative.
 
Event or Problem Description
The customer reported that a staff member bumped into the eeg cart, causing the camera to fall from the pole onto their radiologist's ankle.The camera still worked as intended.There was no patient involvement at the time when this occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates corrected information: d1 brand name: corrected the brand name from eeg-1260a to neurofax.D4 serial number: corrected the serial number from (b)(6).D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.Additional information: b4 data of this report g6 type of report h2 if follow up, what type?.

Brand Name
NEUROFAX
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13530221
Report Number8030229-2022-02512
Device Sequence Number17153708
Product Code OLT
UDI-Device Identifier04931921009161
UDI-Public(01)04931921009161(21)48
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEEG-1260A
Device Catalogue NumberEEG-1260A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer10/25/2023
10/25/2023
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date10/26/2023
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite